# SDR SIMA201015806

- Difficulty date: June 4, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 25,184 hours, 24,481 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Worn
- Location: Fuel Tank
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3210 UPON DESCENT THE CREW REPORTED THE ODOR OF JET FUEL PERMEATING THE COCKPIT ESPECIALLY THE FIRST OFFICER'S SIDE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SEALANT ON LARGE BOLT 7 INCHES FROM UPPER SPAR CAP APPROXIMATELY STATION 480.  THE LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
